Posted by: Teresa | 2011-06-29

Asthma and Eyes

Hi Cyberdoc
I recently came out of hospital having been admitted with asthma, sinus, bronchitis.I was and am being treated with prednisone (high dose), nexium 80mg pd for the reflux it causes, serevent changed from seraflo, asthavent changed from ventenze, canestan lozenges for oral thrush on voicebox.Usual meds are anqelique, cipralex.This morning I woke up and my vision was double.I could not switch off the alarm on my cell because there were 2 cells!then it went away.Could it be one of the drugs?I have had my eyes checked and they are perfect.I am just worried because my asthma went way out of control and my health is badly compromised at the moment.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc


It is possible that the double vision is due to the combination of drugs that you are taking but I do suggest that you consult an opthalmologist to exclude any pathological cause.


Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.